| Catalog Number |
SRL-230 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient called to report "rupture" and "encapsulation, the baker grade is unknown".Later the healthcare professional reported the patient is "asymptomatic" and "possible rupture" per ct scan of abdomen.This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Clarification to b3 date of event: partial date of january 2026 as the patient reported symptom onset "last month", relative to on 17/feb/2026.A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture; capsular contracture, baker grade unknown.
Event or Problem Description
Patient called to report "rupture" and "encapsulation, the baker grade is unknown".Later the healthcare professional reported the patient is "asymptomatic" and "possible rupture" per ct scan of abdomen.This record is for the left side.The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.